# SDR USAA2011082400017

- Difficulty date: August 18, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5367016200100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON ANGLE ASSEMBLY BETWEEN FR68 TO FR70 & BETWEEN -Y1292 TO -Y1732.  REPLACED ANGLE ASSEMBLY BETWEEN FR68 TO FR70 & BETWEEN -Y1292 TO -Y1732 IAW A320 SRM 53-00-14 & 51-42-11.
